# SDR AALA961269

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 670-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGED AND CRACKED STATION 670-680 AT STRINGER 26R AT SKIN LAP.  CUT OUT CORROSION AND INSTALLED DOUBLER PER SRM 53-30-3.  (M)
